# SDR IPXA2020110562079

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,808 hours, 23,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N375019
- Condition: Delaminated
- Location: Bs 1980-1992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 AFT FUSELAGE SKIN FROM STA 1980 TO 1992.8 AND BETWEEN 15L AND 15R.  ACCOMPLISHED REPAIR, PER AVENIR AVIATION EO AVR 53-80-01-04 REV.
